# SDR USAA040400

- Difficulty date: August 9, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Pylon
- Part time: 50,329 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, LEFT WING INBOARD OF PYLON L/E STATION 208.  ROUTED CRACK OUT AND FILLED WITH SEALANT PER T/R 57-41-03.  (M)
